Next Article in Journal / Special Issue
On Elliptic and Hyperbolic Modular Functions and the Corresponding Gudermann Peeta Functions
Previous Article in Journal
On T-Characterized Subgroups of Compact Abelian Groups
Open AccessEditorial

Article Versions Notes

Axioms 2015, 4(3), 213-234; https://doi.org/10.3390/axioms4030213
Action Date Notes Link
article pdf uploaded. 3 July 2015 12:38 CEST Version of Record https://www.mdpi.com/2075-1680/4/3/213/pdf
article html file updated 26 March 2019 05:55 CET Original file -
article html file updated 6 May 2019 16:28 CEST Update https://www.mdpi.com/2075-1680/4/3/213/html
Back to TopTop